# SDR IPXA2019060342761

- Difficulty date: May 6, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 2214050523
- Part serial: 1037001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR#2 INBD INLET COWL AFT BLKHD WEB IS CRACKED AT SENSE LINEREPAIRED PER P&W SRM 54-10-00 REPAIR #14
